# SDR USAA920080093

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69489854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED INTERCOSTAL ATTACH CLIP, BS 360, S10L.  REPLACED INTERCOSTAL ATTACH CLIP, BS 360, S10L IAW B737 SRM 51-10-02.
